Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Countable productivity of a class of pseudoradial spaces

Author: Angelo Bella
Journal: Proc. Amer. Math. Soc. 119 (1993), 637-640
MSC: Primary 54B10; Secondary 54A25
MathSciNet review: 1172957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the class of compact $ R$-monolithic spaces is countably productive.

References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skii and A. Bella, On the product of biradial compact spaces, Topology Appl. 45 (1992), 157-162. MR 1168668 (93g:54004)
  • [2] A. V. Arhangel'skii, R. Isler, and G. Tironi, Pseudo radial spaces and another generalization of sequential spaces, Proc. Conference on Convergence (Bechyne, 1984), Math. Res., vol. 24, Akademie-Verlag, Berlin, 1985, pp. 33-37. MR 835468 (88b:54004)
  • [3] A. Bella, More on the product of pseudo radial spaces, Comment. Math. Univ. Carolin. 32 (1991), 125-128. MR 1118296 (92d:54008)
  • [4] A. Bella and J. Gerlits, On a condition for the pseudo radiality of a product, Comment. Math. Univ. Carolin. 33 (1992), 311-313. MR 1189662 (93h:54001)
  • [5] Z. Frolik and G. Tironi, Products of chain-net spaces, Riv. Mat. Pura Appl. 5 (1989). MR 1061337 (91g:54012)
  • [6] I. Juhász and Z. Szentmiklossy, Sequential compactness versus pseudo radiality in compact spaces (to appear).
  • [7] V. I. Malyhin, On the tightness and Suslin number of $ \exp \,X$ and of a product of spaces, Soviet Math. Dokl. 13 (1972), 496-499.
  • [8] K. Malliha Devi, P. R. Meyer, and M. Rajagopalan, When does countable compactness imply sequential compactness?, Gen. Topology Appl. 6 (1976), 279-289. MR 0420552 (54:8566)
  • [9] G. Tironi, On pseudo radial and almost radial spaces, General Topology and its Relations to Modern Analysis and Algebra, 6th Prague Topological Symposium, Heldermann Verlag, Berlin, 1988, pp. 567-575. MR 952639 (89k:54009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54B10, 54A25

Retrieve articles in all journals with MSC: 54B10, 54A25

Additional Information

Keywords: Product, compact, pseudoradial, $ R$-monolithic
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society